# SDR USAASB00001

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE FOLLOWING EMERGENCY LIGHTS INOPERATIVE, CENTER AISLE CEILING EXIT SIGN, LEFT OVERWING EXIT SIGN, LEFT SIDEWALL EXIT SIGN AT ROW 10 LEFT, AISLE LIGHTS ON SIDE OF SEATS 6 THROUGH 9 AND BULLNOSE EVACUATION LIGHT AT ROW 7 RIGHT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N 2013-1ALP) AND CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
